I was given a prescription for Percocet at discharge, which I could not get filled. I have Suboxone here at home. I waited approx. 8 hours before I restarted my Suboxone. This is where my problems began, I felt much worse than better, a friend gave me 12, 10mgValium's which did not touch me. I felt as though I was still in withdrawal, this morning I took 1, 8mg Suboxone & 1, 1mg Klonopin(which I normally take) & 1, 10mgValium. I finally fell asleep this afternoon! Now I am wondering, is this the turning point where I can feel comfortable in taking Suboxone again?
You need to contact the doctor that prescribed your Suboxone. Also, you just had surgery - most people tend to feel lousy after surgery, especially when they can't take pain medication. You went for awhile without taking the suboxone also, so you may be in withdrawal. It might take awhile for your body to get back to normal on your usual dose of Suboxone. Hope you get feeling better soon. -
You were given opiate pain killers while in the hospital and needed to wait 24 hours after your last pain killer medicine before starting the Suboxone. You probably caused yourself to have precipitated withdrawals from the opiates by taking the Suboxone too soon. I'm not exactly clear on your time frames, but you are probably ok now to continue on the Suboxone at the lowest dose necessary to prevent withdrawals. Generally, that means starting at 2mgs and working your way up every 2 hours until you stabilize.
I recommend you contact your Suboxone doc as soon as you can and get back on a maintenance plan.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Sep 2011 • 3 answers
Posted 14 Dec 2011 • 4 answers
Posted 26 Aug 2012 • 3 answers
I am in the.last 4weeks of.net pregnancy and my obgyn prescribed me norcos 10/325 due.to.gallbladder
Posted 1 Sep 2014 • 3 answers
Posted 20 Aug 2016 • 0 answers